# SDR ZH92005F00000

- Difficulty date: March 23, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N326HG
- Make and model: Lear 35A
- Aircraft serial: 501
- Engine: Garrtt TFE731*
- System (JASC): 3110 · Instrument Panel
- Part: Switch
- Part number: BAS350352831
- Part serial: IND0132
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE RETURNING TO AIRPORT, THE COPILOTS ALTIMETER BREAKER POPPED, WHICH IN TURN DISABLED THE NR2 ALTIMETER/ADDU.  THE AC LANDED 10 MINUTES LATER WITHOUT INCIDENT AND THE NR2 ALTIMETER FAILURE WAS REPORTED TO MAINTENANCE.  WHEN THIS PROBLEM WAS INVESTIGATED IT WAS FOUND THAT BOTH ALTIMETER BREAKERS WERE POPPED AND BOTH ALTIMETER/ADDU WERE INOPERATIVE.  THE PROBLEM WAS EVENTUALLY TRACED TO A SHORTED AIR DATA SWITCH PANEL WHICH WAS INSTALLED IN THE INSTRUMENT PANEL AS NEW DURING THE STC MODIFICATION.  FAILURE OF THIS COMPONENT CAUSED BOTH ALTIMETERS, BOTH ADDUS, ALL MODE C TRANSPONDER INFO, AND THE AUTOPILOT TO BECOME INOPERATIVE.
